# SDR QXEA200501564

- Difficulty date: November 27, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,246 hours, 8,324 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Erratic
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FAT - ON TAXI OUT FOR FLIGHT 2478, CAPTAIN'S RADIO ALTIMETER ERRATIC.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PLACED THE SYSTEM ON MEL.
